# SDR ABXA2011030908

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 52,884 hours, 40,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY INERTIAL REEL FELL OUT ON APPROACH.  SUPERNUMERARY COMPARTMENT.  STOWED DESCENT DEVICE IAW B767 AMM 25-61-03.
